# SDR SWAA011415

- Difficulty date: May 11, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 33,031 hours, 31,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C34691
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN BULLNOSE EMERGENCY EXIT LIGHT LENS MISSING AT ROW 20 DEF.  REPLACED LENS PER MM.
